EconPapers    
Economics at your fingertips  
 

New Delay‐Dependent Robust Exponential Stability Criteria of LPD Neutral Systems with Mixed Time‐Varying Delays and Nonlinear Perturbations

Sirada Pinjai and Kanit Mukdasai

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: This paper is concerned with the problem of robust exponential stability for linear parameter‐dependent (LPD) neutral systems with mixed time‐varying delays and nonlinear perturbations. Based on a new parameter‐dependent Lyapunov‐Krasovskii functional, Leibniz‐Newton formula, decomposition technique of coefficient matrix, free‐weighting matrices, Cauchy’s inequality, modified version of Jensen’s inequality, model transformation, and linear matrix inequality technique, new delay‐dependent robust exponential stability criteria are established in terms of linear matrix inequalities (LMIs). Numerical examples are given to show the effectiveness and less conservativeness of the proposed methods.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/268905

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:268905

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:268905